Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 257181, 9 pages
http://dx.doi.org/10.1155/2013/257181
Research Article

Wijsman Orlicz Asymptotically Ideal -Statistical Equivalent Sequences

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791112, India

Received 27 May 2013; Accepted 17 September 2013

Academic Editor: Mitsuru Sugimoto

Copyright © 2013 Bipan Hazarika. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. J. Schoenberg, “The integrability of certain functions and related summability methods,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Steinhaus, “Sr la convergence ordinate et la convergence asymptotique,” Colloquium Mathematicum, vol. 2, pp. 73–84, 1951. View at Google Scholar
  6. P. Kostyrko, T. Šalát, and W. Wilczyński, “I-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2001. View at Google Scholar · View at MathSciNet
  7. P. Das, E. Savas, and S. Kr. Ghosal, “On generalizations of certain summability methods using ideals,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1509–1514, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Cakalli and B. Hazarika, “Ideal quasi-Cauchy sequences,” Journal of Inequalities and Applications, vol. 2012, 11 pages, 2012. View at Publisher · View at Google Scholar
  9. B. Hazarika, “Lacunary I-convergent sequence of fuzzy real numbers,” Pacific Journal of Science and Technology, vol. 10, no. 2, pp. 203–206, 2009. View at Google Scholar
  10. B. Hazarika, “Fuzzy real valued lacunary I-convergent sequences,” Applied Mathematics Letters, vol. 25, no. 3, pp. 466–470, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Hazarika, “On ideal convergence in topological groups,” Scientia Magna, vol. 7, no. 4, pp. 80–86, 2011. View at Google Scholar
  12. B. Hazarika, “On generalized difference ideal convergence in random 2-normed spaces,” Filomat, vol. 26, no. 6, pp. 1265–1274, 2012. View at Google Scholar
  13. B. Hazarika, “I-Convergence and summability in topological group,” Journal of Information and Mathematical Sciences, vol. 4, no. 3, pp. 269–283, 2012. View at Google Scholar
  14. B. Hazarika and E. Savas, “Some I-convergent lambda-summable difference sequence spaces of fuzzy real numbers defined by a sequence of Orlicz functions,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2986–2998, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. B. Hazarika, V. Kumar, and B. Lafuerza-Guill én, “Generalized ideal convergence in intuitionistic fuzzy normed linear spaces,” Filomat, vol. 27, no. 5, pp. 811–820, 2013. View at Google Scholar
  16. M. Mursaleen and S. A. Mohiuddine, “On ideal convergence in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 49–62, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Šalát, B. C. Tripathy, and M. Ziman, “On some properties of I-convergence,” Tatra Mountains Mathematical Publications, vol. 28, pp. 279–286, 2004. View at Google Scholar · View at MathSciNet
  18. B. C. Tripathy and B. Hazarika, “I-monotonic and I-convergent sequences,” Kyungpook Mathematical Journal, vol. 51, no. 2, pp. 233–239, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. C. Tripathy, B. Hazarika, and B. Choudhary, “Lacunary I-convergent sequences,” Kyungpook Mathematical Journal, vol. 52, no. 4, pp. 473–482, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. C. Tripathy, M. Sen, and S. Nath, “I-convergence in probabilistic n-normed space,” Soft Computing, vol. 36, pp. 1021–1027, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. B. C. Tripathy and S. Mahanta, “On I-acceleration convergence of sequences,” Journal of the Franklin Institute, vol. 347, no. 3, pp. 591–598, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  22. I. P. Pobyvanets, “Asymptotic equivalence of some linear transformations, defined by a nonnegative matrix and reduced to generalized equivalence in the sense of Cesàro and Abel,” Matematicheskaya Fizika, vol. 28, pp. 83–87, 1980. View at Google Scholar
  23. M. S. Marouf, “Asymptotic equivalence and summability,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 755–762, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Li, “Asymptotic equivalence of sequences and summability,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 749–757, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. R. F. Patterson, “On asymptotically statistical equivalent sequences,” Demonstratio Mathematica, vol. 36, no. 1, pp. 149–153, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. F. Patterson and E. Savaş, “On asymptotically lacunary statistical equivalent sequences,” Thai Journal of Mathematics, vol. 4, no. 2, pp. 267–272, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. N. L. Braha, “On asymptotically Δm-lacunary statistical equivalent sequences,” Applied Mathematics and Computation, vol. 219, no. 1, pp. 280–288, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. E. Savaş, “On -asymptotically lacunary statistical equivalent sequences,” Advances in Difference Equations, vol. 2013, article 111, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. V. Kumar and A. Sharma, “On asymptotically generalized statistical equivalent sequences via ideals,” Tamkang Journal of Mathematics, vol. 43, no. 3, pp. 469–478, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. F. Nuray and B. E. Rhoades, “Statistical convergence of sequences of sets,” Fasciculi Mathematici, no. 49, pp. 87–99, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. B. Hazarika and A. Esi, “Statistically almost λ-convergence of sequences of sets,” European Journal of Pure and Applied Mathematics, vol. 6, no. 2, pp. 137–146, 2013. View at Google Scholar · View at MathSciNet
  32. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2, Birkhäuser Boston, Boston, Mass, USA, 1990. View at MathSciNet
  33. M. Baronti and P. L. Papini, “Convergence of sequences of sets,” in Methods of Functional Analysis in Approximation Theory, vol. 76, pp. 135–155, Birkhäuser, Basel, Switzerland, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. G. Beer, “Convergence of continuous linear functionals and their level sets,” Archiv der Mathematik, vol. 52, no. 5, pp. 482–491, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. G. Beer, “On convergence of closed sets in a metric space and distance functions,” Bulletin of the Australian Mathematical Society, vol. 31, no. 3, pp. 421–432, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. J. Borwein and J. Vanderwerff, “Dual Kadec-Klee norms and the relationships between Wijsman, slice, and Mosco convergence,” The Michigan Mathematical Journal, vol. 41, no. 2, pp. 371–387, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. R. A. Wijsman, “Convergence of sequences of convex sets, cones and functions,” Bulletin of the American Mathematical Society, vol. 70, pp. 186–188, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. R. A. Wijsman, “Convergence of sequences of convex sets, cones and functions. II,” Transactions of the American Mathematical Society, vol. 123, pp. 32–45, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. U. Ulusu and F. Nuray, “On asymptotically lacunary statistical equivalent set sequences,” Journal of Mathematics, vol. 2013, Article ID 310438, 5 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. M. A. Krasnoselskii and Y. B. Rutitsky, Convex Function and Orlicz Spaces, Groningen Publisher, Groningen, Netherland, 1961.